# SDR IPXA2022080885026

- Difficulty date: August 6, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N361UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37878
- Aircraft time: 21,582 hours, 7,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AEMERGENCY LIGHT SWITCH MISSING WIRE LOOP THATTHROWS SWITCH FROM OFF TO ARMED WHEN PROTECTIVE COVER IS CLOSED.R/R SWITCH GUARD IAW GMM 03.05 REF STANDARD INDUSTRY PRACTICES. OPS CHK GOOD IAW AMM 33-51-00-715.
